# SDR USAA970128

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 947
- Part time: 19,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 CORRODED AREA BS 947 FLOORBEAM T-CAP LBL 12 INCHES.  INSTALLED DOUBLER, REPAIRED PER TR 53-10-01A.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
